Discussions that mention tylenol

Open to All Other Health Topics board


Just to be safe,go get your kidney and liver levels tested to see if anything is out of range,just to be sure this is not actually stemming from any tylenol toxicity.this unfortunetly can and does happen to people who suffer from chronic pain and are taking tylenol containing meds.even if you are staying under the max limit,if this crap is taken for a long period of time,the effects can be cumulative.A simple blood draw would tell you whether or not this is the case.
if you are indeed suffering from any sort of long term chronic pain,ideally,a good pain clinic would do wonders for you,really.the only real relief i was able to get for all of my hidious pain syndromes that just started popping up after a spinal cord surgery done on the inside of my cord was when I was finally hooked up with my current pain doc.you really should be on a long acting med and not continually having to keep taking alot of the short acting ones.this just gives you that up and down roller coaster affect that really is not the best way to control or stabilize your pain.any long acting med like oxycontin or MS contin would be the best approach for you.this gives a nice even flow of continual coverage without the roller coaster effect.Once my oxy dose was stablized,the relief/control was really sooo much better.these do not contain any tylenol either.there would be another option if for some reason you still wanted to stay on the percs,although the long acting would do you sooo much better,but they make a version of what is basically percocet but without the tylenol,it is plain oxy.it is called oxy IR(immediate release).just an option.but I honestly do think that the long acting version of the oxy(oxycontin) would really really do so much better for you.going thru any pain clinic will also allow you to be able to try many mnay other modalities to try and get a better handle on controlling your pain.my PM Rxes my oxycontin and my other pain meds and also has the options of the other modalities.this really IS the best place for anyone who is really suffering from any sort of long term pain.they just can offer you so much more than any primary doc could ever possibly be able to do.Ask your current doc for a referral to one.or at the very least,ask him about trying long acting pain meds.the only problem would be that alot of the primary docs are real hesitant to Rx any of the long acting meds as opposed to pain clinics who do this every single day to many many people who are suffering thru life just like you.Give it a try anyways,it sure couldn't hurt to try it and see how things go.but get that bloodwork done to see how the old kidneys and liver are doing.you really DO need off all that tylenol.they are now finding out about how really really hard that crap can be on a persons body.If there are many other,much more effective options,why take something that you know is not doing your liver and kidneys any huge favors here,ya know?good luck and please let me know how things go,K? FB
Quote from feelbad:
Just to be safe,go get your kidney and liver levels tested to see if anything is out of range,just to be sure this is not actually stemming from any tylenol toxicity.this unfortunetly can and does happen to people who suffer from chronic pain and are taking tylenol containing meds.even if you are staying under the max limit,if this crap is taken for a long period of time,the effects can be cumulative.A simple blood draw would tell you whether or not this is the case.
if you are indeed suffering from any sort of long term chronic pain,ideally,a good pain clinic would do wonders for you,really.the only real relief i was able to get for all of my hidious pain syndromes that just started popping up after a spinal cord surgery done on the inside of my cord was when I was finally hooked up with my current pain doc.you really should be on a long acting med and not continually having to keep taking alot of the short acting ones.this just gives you that up and down roller coaster affect that really is not the best way to control or stabilize your pain.any long acting med like oxycontin or MS contin would be the best approach for you.this gives a nice even flow of continual coverage without the roller coaster effect.Once my oxy dose was stablized,the relief/control was really sooo much better.these do not contain any tylenol either.there would be another option if for some reason you still wanted to stay on the percs,although the long acting would do you sooo much better,but they make a version of what is basically percocet but without the tylenol,it is plain oxy.it is called oxy IR(immediate release).just an option.but I honestly do think that the long acting version of the oxy(oxycontin) would really really do so much better for you.going thru any pain clinic will also allow you to be able to try many mnay other modalities to try and get a better handle on controlling your pain.my PM Rxes my oxycontin and my other pain meds and also has the options of the other modalities.this really IS the best place for anyone who is really suffering from any sort of long term pain.they just can offer you so much more than any primary doc could ever possibly be able to do.Ask your current doc for a referral to one.or at the very least,ask him about trying long acting pain meds.the only problem would be that alot of the primary docs are real hesitant to Rx any of the long acting meds as opposed to pain clinics who do this every single day to many many people who are suffering thru life just like you.Give it a try anyways,it sure couldn't hurt to try it and see how things go.but get that bloodwork done to see how the old kidneys and liver are doing.you really DO need off all that tylenol.they are now finding out about how really really hard that crap can be on a persons body.If there are many other,much more effective options,why take something that you know is not doing your liver and kidneys any huge favors here,ya know?good luck and please let me know how things go,K? FB


Come to think of it I did feel a similar feeliing when I has a doc that would only give me darvocet-n. I had to take so many it was making me sick. I went to the hospital and then gave me Methadone to come off it. The Methadone was far better than the darvon but I started of with such a high dose I was a zombie then they eventually tapered me of that and played the whole game all over again. I forgot about that. But thre was a dose for a time there that i could have lived with very well. Thanks so much. I need to find an enlightened doctor. The one's I've come across have come close to killing me.

Many many thanks,

Steve
Quote from feelbad:
Just to be safe,go get your kidney and liver levels tested to see if anything is out of range,just to be sure this is not actually stemming from any tylenol toxicity.this unfortunetly can and does happen to people who suffer from chronic pain and are taking tylenol containing meds.even if you are staying under the max limit,if this crap is taken for a long period of time,the effects can be cumulative.A simple blood draw would tell you whether or not this is the case.
FB


I also should mention it happens with Xanax too or alcohol but not nearly as quick. Vicodin is just as bad if not worse. That's why I was thinking it's a weakened liver plus a sensitivity to APAP. But the pigmentation I can't figure. It's always there but it lightens and darkens. Usually in parallel to my drug intake but not always. I don't like the feeling of intense sunlight on my skin either. It seems to sting a little. My doctor saw the pigmentation but didn't seem too concerned. He asked me what it was. I of course said you tell me. The last blood test I took had normal enzyme levels, blood sugar, blood pressure and cholesterol but it's been a few years. But my BP is always perfect. Bowls fine. Tongue not discolored. My eye's have no yellowing.

And again, thank you for the thoughful reply. I was concerned I was going to get negative replys. Some doctors make you feel like a criminal when you try to seek relief. I don't like taking anything because I like to have my mind. But it builds up until I can't take it anymore.